Información de la revista
Vol. 98. Núm. 9.
Páginas 648-649 (noviembre 2007)
Vol. 98. Núm. 9.
Páginas 648-649 (noviembre 2007)
Letters to the Editor
Acceso a texto completo
Acute Acneiform Eruption Secondary to Cetuximab With Good Response to Metronidazole
Visitas
5529
R. Jiménez-Puya, F. Gómez-García, A. Rodríguez-Bujaldón, J.C. Moreno-Giménez
Servicio de Dermatología, Hospital Universitario Reina Sofía, Córdoba, Spain
Este artículo ha recibido
Información del artículo
El Texto completo está disponible en PDF
References
[1.]
N.A. Reynolds, A.J. Wagstaff.
Cetuximab: in the treatment of metastatic colorectal cancer.
Drugs, 64 (2004), pp. 109-118
[2.]
E. Molinari, J. De Quatrebarbes, T. Andre, S. Aractingi.
Cetuximab-induced acne.
Dermatology, 211 (2005), pp. 330-333
[3.]
E. Herrera-Acosta, G. Martín-Ezquerra, M. Iglesias, P. Umbert.
Erupción acneiforme secundaria a cetuximab.
Actas Dermosifiliogr, 96 (2005), pp. 252-254
[4.]
M. Fernández-Galar, A. España, J.M. López-Picazo.
Acneiform lesions secondary to ZD1839, an inhibitor of the epidermal growth factor receptor.
Clin Exp Dermatol, 29 (2004), pp. 138-140
[5.]
W. Jacot, D. Bessis, E. Jorda, M. Ychou, M. Fabbro, J.L. Pujol, et al.
Acneiform eruption induced by epidermal growth factor receptor inhibitors in patients with solid tumors.
Br J Dermatol, 151 (2004), pp. 238-241
[6.]
K.J. Busam, P. Capodieci, R. Motzer, T. Kiehn, D. Phelan, A.C. Halpern.
Cutaneous side-effects in patients treated with the antiepidermal growth factor receptor antibody C225.
Br J Dermatol, 144 (2001), pp. 1169-1176
[7.]
S. Segaert, E. Van Cutsem.
Clinical signs, pathophysiology and management of skin toxicity during therapy with epidermal growth factor receptor inhibitors.
Ann Oncol, 16 (2005), pp. 1425-1433
[8.]
C. Robert, J.C. Soria, A. Spatz, A. Le Cesne, D. Malka, P. Pautier, et al.
Cutaneous side-effects of kinase inhibitors and blocking antibodies.
Lancet Oncol, 6 (2005), pp. 491-500
[9.]
H.J. Lenz.
Anti-EGFR mechanism of action: antitumor effect and underlying cause of adverse events.
Oncology, 20 (2006), pp. 5-13
[10.]
R. Van Doorn, G. Kirtschig, E. Scheffer, T.J. Stoof, G. Giaccone.
Follicular and epidermal alterations in patients treated with ZD1839 (Iressa), an inhibitor of the epidermal growth factor receptor.
Br J Dermatol, 147 (2002), pp. 598-601
[11.]
M.W. Lee, C.W. Seo, S.W. Kim, H.J. Yang, H.W. Lee, J.H. Choi, et al.
Cutaneous side effects in non-small cell lung cancer patients treated with Iressa (ZD1839), an inhibitor of epidermal growth factor receptor.
Acta Derm Venereol, 84 (2004), pp. 23-26
[12.]
A. Kimyai-Asadi.
Follicular toxic effects of chimeric anti-epidermal growth factor receptor antibody cetuximab used to treat human solid tumors.
Arch Dermatol, 138 (2002), pp. 129-131
[13.]
L.A. Hansen, N. Alexander, M.E. Hogan, J.P. Sundberg, A. Dlugosz, D.W. Threadgill, et al.
Genetically null mice reveal a central role for epidermal growth factor receptor in the differentiation of the hair follicle and normal hair development.
Am J Pathol, 150 (1997), pp. 1959-1975
[14.]
N.T. Shah, M.G. Kris, W. Pao, L.B. Tyson, B.M. Pizzo, M.H. Heinemann, et al.
Practical management of patients with non-small-cell lung cancer treated with gefitinib.
J Clin Oncol, 23 (2005), pp. 165-174
Copyright © 2007. Academia Española de Dermatología y Venereología and Elsevier España, S.L.
Idiomas
Actas Dermo-Sifiliográficas
Opciones de artículo
Herramientas
es en

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?